| Model Number |
3300 |
| Medical Device Problem Codes |
Defective Device (2588); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory.The programmer was powered on and it was confirmed that the touchscreen unresponsive due to not detecting touch inputs.No error or fault codes were recorded in the programmers logfile.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.
Event or Problem Description
It was reported that the touchscreen of this programmer was unresponsive.The programmer was returned for analysis and repair.